AMS eContent Search Results
Matches for: msc=(22C05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 29 of 29 found      Go to page: 1

[1] Yunjiang Jiang. Kac's random walk on the special orthogonal group mixes in polynomial time. Proc. Amer. Math. Soc. 145 (2017) 4533-4541.
Abstract, references, and article information   
View Article: PDF

[2] Joonas Ilmavirta. On Radon transforms on compact Lie groups. Proc. Amer. Math. Soc. 144 (2016) 681-691.
Abstract, references, and article information   
View Article: PDF

[3] Robert Guralnick, Michael Larsen and Corey Manack. Low degree representations of simple Lie groups. Proc. Amer. Math. Soc. 140 (2012) 1823-1834. MR 2869167.
Abstract, references, and article information   
View Article: PDF

[4] Dikran Dikranjan and Dmitri Shakhmatov. Hewitt-Marczewski-Pondiczery type theorem for abelian groups and Markov's potential density. Proc. Amer. Math. Soc. 138 (2010) 2979-2990. MR 2644909.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Yevhen Zelenyuk. The number of minimal right ideals of $\beta G$. Proc. Amer. Math. Soc. 137 (2009) 2483-2488. MR 2495285.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Dikran Dikranjan and Anna Giordano Bruno. Pseudocompact totally dense subgroups. Proc. Amer. Math. Soc. 136 (2008) 1093-1103. MR 2361886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Wieslaw Kubis and Vladimir Uspenskij. A compact group which is not Valdivia compact. Proc. Amer. Math. Soc. 133 (2005) 2483-2487. MR 2138892.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Katsuro Sakai. Semi-free actions of zero-dimensional compact groups on Menger compacta. Proc. Amer. Math. Soc. 125 (1997) 2809-2813. MR 1415368.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Katsuro Sakai. Free actions of zero-dimensional compact groups on Menger manifolds . Proc. Amer. Math. Soc. 122 (1994) 647-648. MR 1249889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] F. Destrempes and A. Pianzola. On a counting formula of Djokovi\'c for elements of finite order in compact Lie groups . Proc. Amer. Math. Soc. 121 (1994) 943-950. MR 1185259.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Yuji Takahashi. Functions with a unique mean value and amenability . Proc. Amer. Math. Soc. 121 (1994) 775-777. MR 1189549.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Dikran N. Dikranjan and Dmitrii B. Shakhmatov. Compact-like totally dense subgroups of compact groups . Proc. Amer. Math. Soc. 114 (1992) 1119-1129. MR 1081694.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Paul Milnes and John Pym. Haar measure for compact right topological groups . Proc. Amer. Math. Soc. 114 (1992) 387-393. MR 1065088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] N. G. Duffield. A large deviation principle for the reduction of product representations . Proc. Amer. Math. Soc. 109 (1990) 503-515. MR 1004418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Persi Diaconis and Mehrdad Shahshahani. On square roots of the uniform distribution on compact groups . Proc. Amer. Math. Soc. 98 (1986) 341-348. MR 854044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] R. W. Bagley and J. S. Yang. Locally invariant topological groups and semidirect products . Proc. Amer. Math. Soc. 93 (1985) 139-144. MR 766544.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Ta Sun Wu. A note on compact groups . Proc. Amer. Math. Soc. 89 (1983) 173-174. MR 706535.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Giancarlo Travaglini. The translation invariant uniform approximation property for compact groups . Proc. Amer. Math. Soc. 86 (1982) 410-412. MR 671205.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] G. Crombez. An elementary proof about the order of the elements in a discrete group . Proc. Amer. Math. Soc. 85 (1982) 59-60. MR 647897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] S. Graf and G. Mägerl. Baire sections for group homomorphisms . Proc. Amer. Math. Soc. 85 (1982) 615-618. MR 660616.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Michel Talagrand. Some functions with a unique invariant mean . Proc. Amer. Math. Soc. 82 (1981) 253-256. MR 609661.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Dragomir Ž. Djoković and Jerry Malzan. Products of reflections in the unitary group . Proc. Amer. Math. Soc. 73 (1979) 157-160. MR 516455.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Ronald J. Knill. The Lefschetz fixed point theorem for compact groups . Proc. Amer. Math. Soc. 66 (1977) 148-152. MR 0454962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Donald Hackler. Compact groups of real power need not be metrizable . Proc. Amer. Math. Soc. 63 (1977) 187. MR 0442896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Lester E. Dubins. Measurable tail disintegrations of the Haar integral are purely finitely additive . Proc. Amer. Math. Soc. 62 (1977) 34-36. MR 0425071.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Russell A. Johnson. Representations of compact groups on topological vector spaces: some remarks . Proc. Amer. Math. Soc. 61 (1976) 131-136. MR 0430144.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Alessandro Figà-Talamanca. Multipliers vanishing at infinity for certain compact groups . Proc. Amer. Math. Soc. 45 (1974) 199-203. MR 0461035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] James Keesling. On the shape of torus-like continua and compact connected topological groups . Proc. Amer. Math. Soc. 40 (1973) 297-302. MR 0319140.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Kevin J. Sharpe. Two properties of $R\sp{N}$ with a compact group topology . Proc. Amer. Math. Soc. 34 (1972) 267-269. MR 0293002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 29 of 29 found      Go to page: 1